Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 43, NWS La Crosse, WI

July 1, 2019Fillmore County, Olmsted County, Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 1, 2019, 6:54 PM CDT for Fillmore County, Olmsted County, Winona County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2019, 6:54 PM CDT (23:54 UTC)
Expired
Jul 1, 2019, 7:45 PM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fillmore County, MN, Olmsted County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 69 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 3:14 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.9 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
738 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

842 
WUUS53 KARX 012354
SVRARX
MNC045-109-169-020045-
/O.NEW.KARX.SV.W.0043.190701T2354Z-190702T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
654 PM CDT Mon Jul 1 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southwestern Winona County in southeastern Minnesota...
  Southeastern Olmsted County in southeastern Minnesota...
  Northeastern Fillmore County in southeastern Minnesota...

* Until 745 PM CDT.

* At 654 PM CDT, a severe thunderstorm was located over Chatfield, or
  10 miles north of Preston, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Lanesboro around 710 PM CDT.
  Rushford around 730 PM CDT.

Other locations impacted by this severe thunderstorm include
Saratoga, County Roads 6 And 33, Old Barn Campground, Isinours,
County Roads 137 And 136, Fillmore and Highway 30 And County 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4391 9227 4392 9173 4367 9173 4373 9228
TIME...MOT...LOC 2354Z 273DEG 28KT 4382 9215 

HAIL...0.75IN
WIND...60MPH
 
$$

04
3 follow-up statements
775 
WWUS53 KARX 020009
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
709 PM CDT Mon Jul 1 2019

MNC109-020018-
/O.CAN.KARX.SV.W.0043.000000T0000Z-190702T0045Z/
Olmsted MN-
709 PM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLMSTED COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Minnesota.

LAT...LON 4385 9211 4385 9208 4391 9208 4391 9207
      4392 9173 4367 9173 4372 9216
TIME...MOT...LOC 0008Z 273DEG 28KT 4381 9199 

$$

MNC045-169-020045-
/O.CON.KARX.SV.W.0043.000000T0000Z-190702T0045Z/
Winona MN-Fillmore MN-
709 PM CDT Mon Jul 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN WINONA AND NORTHEASTERN FILLMORE COUNTIES...

At 708 PM CDT, a severe thunderstorm was located near Lanesboro, or
10 miles northeast of Preston, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Rushford around 730 PM CDT.

Other locations impacted by this severe thunderstorm include 
Saratoga, Old Barn Campground, Isinours, Peterson and Troy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9211 4385 9208 4391 9208 4391 9207
      4392 9173 4367 9173 4372 9216
TIME...MOT...LOC 0008Z 273DEG 28KT 4381 9199 

HAIL...0.75IN
WIND...60MPH
 
$$

04
431 
WWUS53 KARX 020025
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
725 PM CDT Mon Jul 1 2019

MNC169-020034-
/O.CAN.KARX.SV.W.0043.000000T0000Z-190702T0045Z/
Winona MN-
725 PM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINONA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Minnesota.

LAT...LON 4385 9197 4385 9177 4384 9173 4367 9173
      4371 9207
TIME...MOT...LOC 0024Z 283DEG 28KT 4373 9184 

$$

MNC045-020045-
/O.CON.KARX.SV.W.0043.000000T0000Z-190702T0045Z/
Fillmore MN-
725 PM CDT Mon Jul 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN FILLMORE COUNTY...

At 724 PM CDT, a severe thunderstorm was located near Rushford, or 13
miles east of Preston, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Rushford around 730 PM CDT.

Other locations impacted by this severe thunderstorm include
Arendahl, Bratsberg, Rushford Village, Whalan, Old Barn Campground,
Isinours and Peterson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9197 4385 9177 4384 9173 4367 9173
      4371 9207
TIME...MOT...LOC 0024Z 283DEG 28KT 4373 9184 

HAIL...0.75IN
WIND...60MPH
 
$$

04
653 
WWUS53 KARX 020036
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
736 PM CDT Mon Jul 1 2019

MNC045-020046-
/O.EXP.KARX.SV.W.0043.000000T0000Z-190702T0045Z/
Fillmore MN-
736 PM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FILLMORE COUNTY
WILL EXPIRE AT 745 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
La Crosse.

LAT...LON 4385 9197 4385 9177 4384 9173 4367 9173
      4371 9207
TIME...MOT...LOC 0036Z 273DEG 28KT 4373 9172 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:52 PM CDT, 2 minutes earlier.

Area forecast discussion, Jul 1, 6:52 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
652 PM CDT Mon Jul 1 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 221 PM CDT Mon Jul 1 2019

At 2 PM, temperatures ranged from the mid 70s to mid 80s under
mostly cloudy skies.  100 mb mixed layer CAPES were in the 1000 to
2000 J/kg range across southeast Minnesota, northeast Iowa, and
southwest Wisconsin.  The RAP along with other CAMs are in agreement
that these CAPES will climb into the 2,000 to 3,000 J/kg range later
this afternoon and remain in the range through the early evening.
This instability will be growing ahead of a MCV moving east out of
southwest Minnesota. There will be sufficient support during the mid
to late afternoon for supercell thunderstorms and then as a 700 mb
speed moves east of the area.  This convection will transition to
training and multi linear storm mode.  Severe weather will be
possible from 4 PM to 10 PM. The main threat will damaging winds and
very heavy rain.  In addition, there will be the potential for large
hail and isolated tornadoes, but these threats would be mainly early
in the event.

For tonight, the 850 mb moisture transport will increase along and
near the Interstate 90 and 94 corridors.  With precipitable water
values between 2 and 2.25 inches and warm cloud depths of 4 to 4.5
km, these showers and storms will be highly efficient rain
producers. Rainfall rates could be in the excess of 2 inches per
hour. With soils already saturated, runoff will quickly run off
into area rivers and streams causing rapid rises and potential
flooding. In addition, there could be flash flooding in urban
areas and other flood prone areas. In bluff country, there will be
the possibility of mud and rock slides. Due to this, a Flash
Flood Watch has been issued.

On Tuesday, the front will be located across northeast Iowa and
southwest Wisconsin.  With ML CAPES of 2,000 to 3,000 J/kg and weak
convergence along the front, there will be a redevelopment of
showers and storms.  With weak shear, any severe weather will be
isolated and short-lived, so the marginal SPC risk looks good.

.LONG TERM...(Tuesday night through Monday)
Issued at 221 PM CDT Mon Jul 1 2019

It looks like the broken record forecast will continue through at
least the end of the work week. The 01.12Z models continue to show
the general zonal flow remaining in place across the Upper Midwest
with several short wave troughs coming out the western conus
troughing. The next of these waves looks to be timed up to come
across Wednesday afternoon and evening. With little overall change
expected to occur before this wave arrives, there should be ample
ML CAPE of 2000-3000 J/Kg in place ahead of it. The shear
available with this wave looks to be rather limited, as would be
expected in a zonal pattern, with maybe 25 to 30 knots in the 0-3
km layer. This would suggest at least some potential for some
strong to possibly severe storms again. However, the bigger
concern will continue to be with heavy rain and possible
flooding/flash flooding. The low level moisture transport should
increase Wednesday afternoon ahead of the approaching short wave
trough and looks to be focused right into the area. Precipitable
water values will still be on the order of 2 inches or higher with
warm cloud depths of 3.5 to 4.5 km. With this setup, there will
likely be the need for additional flash flood watches.

The zonal pattern looks to hold tight after the passage of the
Wednesday system with pretty good consensus that yet another short
wave trough could move over the area Thursday. Some differences
then between the models whether the next wave would come in Friday
or Friday night into Saturday. The surface boundary still looks to
be hanging out across the region and will likely serve as the
focus for additional convection as these waves move across the
region.

After these waves go by the area, there may finally be a pattern
change. The upper level ridge looks to build back north and over
the Upper Midwest for the last part of the weekend into the start
of next week. This may allow a cold front to push across the
region and bring in some cooler and drier air.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 650 PM CDT Mon Jul 1 2019

Scattered slow-moving thunderstorms with localized heavy rainfall
will continue to affect the TAF sites over the next few hours. The
thunder threat is gradually migrating from RST over towards LSE,
as RST is about to see a period of mainly showers. Gusty erratic
winds will be possible over the next couple hours, but the
potential for severe winds is diminishing. Otherwise tempo IFR
conditions expected with the heavier downpours. Will see
continued potential for scattered showers overnight and perhaps
isolated thunderstorms, with rain chances exiting the area around
or shortly after daybreak. Wouldn't rule out some shallow BR
overnight given the abundant low level moisture, but winds will
stay breezy just above ground level and should limit this
potential. MVFR cigs will be a concern from around daybreak
through Tuesday morning, until daytime mixing raises cigs and
scatters out the deck towards midday.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Tuesday morning for WIZ029-032>034-
     041>044-053.

MN...Flash Flood Watch through Tuesday morning for MNZ079-086>088-
     094>096.

IA...None.
&&

SHORT TERM...Boyne
LONG TERM...04
AVIATION...Kurz
Hazardous weather outlook, Jul 1, 1:51 PM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
151 PM CDT Mon Jul 1 2019

MNZ079-086>088-094>096-WIZ029-032>034-041>044-053-021100-
Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark-Buffalo-
Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
151 PM CDT Mon Jul 1 2019

This Hazardous Weather Outlook is for southeast Minnesota, and
from west central and central Wisconsin.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is in effect through tonight. More
thunderstorms are expected this afternoon and tonight. Local
areas that see repeated thunderstorms will be prone to rapid
flooding. Urban flooding and rapid rises on creeks, streams, and
rivers are all possible. In addition, there may also be mud and
rock slides. Campers should know their escape routes if near
flowing water.

Some of the storms could also be strong to severe through about
10 pm. The main threats will be damaging winds, heavy rain and
lightning. Hail could also occur.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Periodic thunderstorms chances continue through the week. There
will be an ongoing risk for heavy rainfall and flash flooding
where repeat storms occur, but it is too early to determine the
location and exact timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.
Rainfall and any flooding reports would be greatly appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-WIZ017-054-055-061-021100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Taylor-Crawford-Richland-Grant-
151 PM CDT Mon Jul 1 2019

This Hazardous Weather Outlook is for portions of northeast
Iowa...north central Wisconsin...and southwest Wisconsin.

.DAY ONE...This Afternoon and Tonight

More thunderstorms are expected this afternoon and tonight. Some
of these storms could be strong to severe through about 10 pm. The
main threats will be damaging winds and lightning. Hail could
occur.

Any of the storms through tonight will have the potential to
produce locally heavy rains. If storms repeat over the same area,
flooding could occur.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Periodic thunderstorms chances continue through the week. There
will be an ongoing risk for heavy rainfall and flash flooding
where repeat storms occur, but it is too early to determine the
location and exact timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.
Rainfall and any flooding reports would be greatly appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Boyne/04

In the hours before

Special weather statement, Jul 1, 4:52 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service La Crosse WI
452 PM CDT Mon Jul 1 2019

MNZ094-012245-
Mower-
452 PM CDT Mon Jul 1 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOWER COUNTY...

At 451 PM CDT, a strong thunderstorm was located over Hollandale, or
11 miles northeast of Albert Lea, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Austin, Brownsdale, Rose Creek, Lansing, Mayville, Dexter, Mapleview,
Waltham, Elkton and Sargeant.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Minnesota.

LAT...LON 4384 9305 4385 9269 4384 9269 4383 9268
      4358 9271 4363 9305
TIME...MOT...LOC 2151Z 274DEG 21KT 4375 9318

04
Special weather statement, Jul 1, 6:00 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service La Crosse WI
600 PM CDT Mon Jul 1 2019

MNZ086-087-094-095-012330-
Olmsted-Dodge-Fillmore-Mower-
600 PM CDT Mon Jul 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN OLMSTED...
NORTHERN MOWER...DODGE AND WEST CENTRAL FILLMORE COUNTIES...

At 559 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Claremont to 6 miles northwest of
Brownsdale. Movement was east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

These storms will be near...
  Brownsdale around 610 PM CDT.
  Dodge Center and Hayfield around 615 PM CDT.
  Mantorville around 620 PM CDT.
  Kasson around 625 PM CDT.
  Byron and Grand Meadow around 630 PM CDT.

Other locations impacted by these storms include Salem Corners, Rock
Dell, Brookside Campground, Mayville, Rochester Airport and Graves
Landing Field.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4405 9304 4410 9252 4362 9239 4371 9305
TIME...MOT...LOC 2259Z 271DEG 31KT 4397 9303 4378 9298

04
Special weather statement, Jul 1, 6:03 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service La Crosse WI
603 PM CDT Mon Jul 1 2019

MNZ094-012345-
Mower-
603 PM CDT Mon Jul 1 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MOWER COUNTY...

At 602 PM CDT, a strong thunderstorm was located near Adams, or 12
miles east of Austin, moving northeast at 20 mph. A second strong
thunderstorm was located near Lyle, also moving to the northeast at
20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Grand Meadow around 625 PM CDT.

Other locations impacted by this storm include Elkton, Renova,
Hamilton, and Dexter.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4384 9267 4383 9247 4382 9245 4366 9245
      4353 9271 4367 9287
TIME...MOT...LOC 2302Z 228DEG 19KT 4366 9272

04
Special weather statement, Jul 1, 6:09 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service La Crosse WI
609 PM CDT Mon Jul 1 2019

WIZ033-034-041-042-020015-
Jackson-Trempealeau-La Crosse-Monroe-
609 PM CDT Mon Jul 1 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA CROSSE...
SOUTHWESTERN JACKSON...NORTHWESTERN MONROE AND SOUTHEASTERN
TREMPEALEAU COUNTIES...

At 609 PM CDT, a strong thunderstorm was located near North Bend, or
15 miles south of Whitehall, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  North Bend around 620 PM CDT.
  Cataract around 650 PM CDT.
  Millston and Fort Mc Coy around 705 PM CDT.

Other locations impacted by this storm include Franklin, Melrose,
Shamrock, Pigeon Creek Campground, Beach Corners, The North Flowage,
Burr Oak and Thimble Park.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4407 9133 4425 9130 4424 9061 4397 9066
TIME...MOT...LOC 2309Z 276DEG 25KT 4416 9121

04
Local storm report, Jul 1, 6:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
620 PM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HEAVY RAIN       ARCADIA                 44.25N 91.49W
07/01/2019  M2.15 INCH       TREMPEALEAU        WI   PUBLIC

            SOME STREET AND BASEMENT FLOODING.

&&

JSB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 12:15 AM CDTSpecial Weather StatementARXWabasha60 min
Jul 1, 12:59 AM CDTFlash Flood WatchARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more8 hr
Jul 1, 1:00 AM CDTSpecial Weather StatementARXDodge, Olmsted60 min
Jul 1, 1:55 AM CDTSpecial Weather StatementARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more65 min
Jul 1, 4:01 AM CDTRiver Flood WarningARXOlmsted, Winona27 hr
Jul 1, 5:31 AM CDTAreal Flood WarningARXOlmsted, Winona9 hr
Jul 1, 1:42 PM CDTFlash Flood WatchARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more8 hr
Jul 1, 4:52 PM CDTSpecial Weather StatementARXMower53 min
Jul 1, 5:17 PM CDTSevere Thunderstorm WarningARXMower43 min
Jul 1, 6:00 PM CDTSpecial Weather StatementARXDodge30 min
Jul 1, 6:03 PM CDTSpecial Weather StatementARXMower42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.